• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Given raised dose of Aripriprazole /Abilify

H

Honey11978

Member
Joined
Sep 28, 2019
Messages
5
Location
UK
Hi,

I'm new to the forum. I was diagnosed with bipolar 9 years ago. For around 4 years I have been on aripriprazole /Abilify.

My prescribed dose is 200mg monthly depot. I was given by a health professional 400mg.

Has this happened to anyone else?
 
Mayflower7

Mayflower7

Well-known member
Moderator
Joined
Jan 4, 2013
Messages
9,890
Location
England
That's terrible, I'm on 400 mg injections. She should have only given you half.
I'd complain.
Welcome to the forum
 
H

Honey11978

Member
Joined
Sep 28, 2019
Messages
5
Location
UK
Hi,

I'm new to the forum. I was diagnosed with bipolar 9 years ago. For around 4 years I have been on aripriprazole /Abilify.

My prescribed dose is 200mg monthly depot. I was given by a health professional 400mg.

Has this happened to anyone else?
Just reread this, to make it clearer I was accidentally given 400mg by a health professional.
 
H

Honey11978

Member
Joined
Sep 28, 2019
Messages
5
Location
UK
That's terrible, I'm on 400 mg injections. She should have only given you half.
I'd complain.
Welcome to the forum
I have written a letter of complaint, but yet to post it. Not sure if it will affect future care? I was wondering if anyone else has had a similar experience. The effects so far have been sleepiness and like a 'mind fog' don't know how else to describe it. I'm hoping this doesn't last for 4 weeks. I've been suffering anxiety over future depot injections. I work so I'm wondering how this is going to affect me. I don't get sick pay and I have limited holidays I can take.
 
fazza

fazza

Well-known member
Joined
Jul 23, 2014
Messages
1,544
Location
U.K
No it will not affect your future care other than they will be extremely careful in the future.
In no way is your fault and you have every right to complain.
They have committed a medical error and as a result you are suffering because of their mistake.
Do not let them brush this under the carpet. It is your health not theirs that has been affected and not theirs.
 
Top